The seventh Bellman Prize.

B. R. Levin, M. A. Savageau

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalMathematical Biosciences
Volume160
Issue number2
StatePublished - Sep 1999
Externally publishedYes

Fingerprint

20th Century History
honors and awards
Biological Models
Mathematics
HIV infections
mathematics
HIV Infections
Biological Sciences
biological models

ASJC Scopus subject areas

  • Agricultural and Biological Sciences(all)
  • Ecology, Evolution, Behavior and Systematics

Cite this

Levin, B. R., & Savageau, M. A. (1999). The seventh Bellman Prize. Mathematical Biosciences, 160(2).

The seventh Bellman Prize. / Levin, B. R.; Savageau, M. A.

In: Mathematical Biosciences, Vol. 160, No. 2, 09.1999.

Research output: Contribution to journalArticle

Levin, BR & Savageau, MA 1999, 'The seventh Bellman Prize.', Mathematical Biosciences, vol. 160, no. 2.
Levin BR, Savageau MA. The seventh Bellman Prize. Mathematical Biosciences. 1999 Sep;160(2).
Levin, B. R. ; Savageau, M. A. / The seventh Bellman Prize. In: Mathematical Biosciences. 1999 ; Vol. 160, No. 2.
@article{2696fdf243fc4ad8acda453f414a3974,
title = "The seventh Bellman Prize.",
author = "Levin, {B. R.} and Savageau, {M. A.}",
year = "1999",
month = "9",
language = "English (US)",
volume = "160",
journal = "Mathematical Biosciences",
issn = "0025-5564",
publisher = "Elsevier Inc.",
number = "2",

}

TY - JOUR

T1 - The seventh Bellman Prize.

AU - Levin, B. R.

AU - Savageau, M. A.

PY - 1999/9

Y1 - 1999/9

UR - http://www.scopus.com/inward/record.url?scp=0033192614&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033192614&partnerID=8YFLogxK

M3 - Article

C2 - 10498412

AN - SCOPUS:0033192614

VL - 160

JO - Mathematical Biosciences

JF - Mathematical Biosciences

SN - 0025-5564

IS - 2

ER -